×

Found 25 Documents (Results 1–25)

100
MathJax

Eigenfunctions of ordinary differential Euler operators. (English. Russian original) Zbl 07283006

J. Math. Sci., New York 252, No. 2, 125-134 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 3-12 (2018).
MSC:  47E05 34L10 34B30
PDF BibTeX XML Cite
Full Text: DOI

The Poisson formula for solutions to initialboundary value problems for \(B\)-hyperbolic equations with Bessel operators with negative index. (English. Russian original) Zbl 1447.35120

J. Math. Sci., New York 250, No. 1, 51-61 (2020); translation from Probl. Mat. Anal. 104, 47-56 (2020).
MSC:  35G16 35Q05
PDF BibTeX XML Cite
Full Text: DOI

Higher-order Bessel equations integrable in elementary functions. (English. Russian original) Zbl 07123796

J. Math. Sci., New York 241, No. 4, 379-395 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 3-17 (2017).
MSC:  47E05 34L10 34B30
PDF BibTeX XML Cite
Full Text: DOI

Approximating the nonlinear Schrödinger equation by a two level linearly implicit finite element method. (English. Russian original) Zbl 1422.65247

J. Math. Sci., New York 239, No. 3, 233-247 (2019); translation from Probl. Mat. Anal. 97, 3-14 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Hurwitz product, \(p\)-adic topology on \(\mathbb{Z}\), and fundamental solution to linear differential equation in the ring \(\mathbb{Z}[[x]]\). (English. Russian original) Zbl 1384.34020

J. Math. Sci., New York 228, No. 6, 633-638 (2018); translation from Probl. Mat. Anal. 90, 29-33 (2018).
MSC:  34A30 34A25 34A05
PDF BibTeX XML Cite
Full Text: DOI

Fundamental solution of an implicit linear inhomogeneous first order differential equation over an arbitrary ring. (English. Russian original) Zbl 1359.34016

J. Math. Sci., New York 219, No. 6, 922-935 (2016); translation from Probl. Mat. Anal. 87, 89-100 (2016).
MSC:  34A25 34A09 34A30
PDF BibTeX XML Cite
Full Text: DOI

Nonclassical regularization of the multicomponent Euler system. (English. Russian original) Zbl 1302.35304

J. Math. Sci., New York 196, No. 3, 322-345 (2014); translation from Probl. Mat. Anal. 73, 67-86 (2013).
PDF BibTeX XML Cite
Full Text: DOI

An equivariant analog of the Poincaré-Hopf theorem. (English. Russian original) Zbl 1032.57026

J. Math. Sci., New York 113, No. 6, 906-914 (2003); translation from Zap. Nauchn. Semin. POMI 267, 303-318 (2000).
PDF BibTeX XML Cite
Full Text: DOI

An algorithm for the computation of the second term of ray series in an inhomogeneous isotropic elastic medium. (English. Russian original) Zbl 0877.73011

J. Math. Sci., New York 83, No. 2, 210-222 (1997); translation from Zap. Nauchn. Semin. POMI 210, 73-93 (1994).
MSC:  74J10
PDF BibTeX XML Cite

The inverse problem for variational computation and its application to the integration of nonlinear ordinary differential equations of higher order. (English. Russian original) Zbl 0838.65074

J. Math. Sci., New York 70, No. 1, 1513-1523 (1994); translation from Vychisl. Prikl. Mat. 70, 36-48 (1990).
PDF BibTeX XML Cite
Full Text: DOI

On applying complex rays to calculation of scalar “non-geometric” waves. (English. Russian original) Zbl 0835.73058

J. Math. Sci., New York 73, No. 3, 308-316 (1995); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 186, 20-32 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification